![]() |
Volumn 1310, Issue , 1997, Pages 596-603
|
An algorithm for the global solution of the shape-from-shading model
|
Author keywords
[No Author keywords available]
|
Indexed keywords
ALGORITHMS;
IMAGE PROCESSING;
COMPATIBILITY CONDITIONS;
DIRICHLET-TYPE PROBLEM;
DISCRETIZATIONS;
GLOBAL SOLUTIONS;
HAMILTON - JACOBI EQUATIONS;
MAXIMAL SOLUTION;
NUMERICAL SCHEME;
SHAPE FROM SHADING MODELS;
IMAGE ANALYSIS;
|
EID: 84957633293
PISSN: 03029743
EISSN: 16113349
Source Type: Book Series
DOI: 10.1007/3-540-63507-6_250 Document Type: Conference Paper |
Times cited : (30)
|
References (12)
|